# SDR CA090904001

- Difficulty date: August 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 39,529 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: SD54434
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MX VISIT WITH ACFT ON JACKS, LANDING GEAR UP AND LOCKED , ALTERNATE GEAR INDICATION LIGHTS WERE SELECTED "ON" AND BOTH MLG GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  HARNESSES ON THE LT AND RIGHT MAIN GEAR WERE REPLACED AND SENT TO A REPAIR VENDOR FOR EVALUATION.  HARNESSES WERE INSPECTED, NO PHYSICAL DAMAGE WAS FOUND.  FUNCTION TEST WAS CARRIED OUT IN SHOP AND BOTH HARNESSES FAILED.  FURTHER INVESTIGATION REVEALED THAT PHOTO TRANSISTORS INTERNAL TO HARNESS HAD FAILED.  FAILURE WAS CONFIRMED BY CONNECTING NEW PHOTO TRANSISTORS RESULTING IN A SUCCESSFIL FUNCTION CHECK.  ACFT OPERATOR PREVIOUSLY INTRODUCED A 1000 HOUR INTERVAL TASK TO CARRY OUT AN OPS TEST OF THE LG ALTERNATE INDICATION LIGHTS. MX PROGRAM ALSO INCLUDES A SIMILIAR TASK SCHEDULED AT C CHECK INTERVAL.
